# SDR DALA1126739871

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 FLAP HINGE FLAP SIDE BEARING LOOSE AT PIVOT POINT.  REMOVED AND REPLACED WITH NEW NR 4 FLAP HINGE P/N 5912153-501 IAW DC-9 SRM 51-30-5 P241.
